Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2014

On the stability of the solution in an optimal control problem for a Schrödinger equation

Murat Subaşı, Hülya Durur

APPLIED MATHEMATICS AND COMPUTATION Cilt 249 · ss. 521–526 · 15.12.2014
DOI ile aç

Anahtar kelimeler

Optimal Control Frechet differentiability Time dependent Schrodinger equation

Atıf için künye

Subaşı, M., & Durur, H. (2014). On the stability of the solution in an optimal control problem for a Schrödinger equation. APPLIED MATHEMATICS AND COMPUTATION, 249, 521–526. https://doi.org/10.1016/j.amc.2014.10.069

BibTeX
@article{subasi2014-74347,
  author = {Subaşı, Murat and Durur, Hülya},
  title = {On the stability of the solution in an optimal control problem for a Schrödinger equation},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2014},
  volume = {249},
  pages = {521--526},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2014.10.069},
  url = {https://akademik.atauni.edu.tr/yayinlar/74347-on-the-stability-of-the-solution-in-an-optimal-control-problem-for-a-schrodinger}
}